# SDR CA010213025

- Difficulty date: January 13, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: R/H Windshield
- Component: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RPORTED THAT PASSING FLT 160 AT A DIFFERENTIAL CABIN PRESSURE 6,4, R/H WINDSHIELD CRACKED. NO INFO IF EMERGENCY WAS DECLARED.AIRCRAFT RETURNED INTO SERVICE AFTER WINDSHIELD REPLACEMENT.
